Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 104, NWS Atlanta, GA

June 8, 2014Chattahoochee County, Stewart County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2014, 4:56 PM EDT for Chattahoochee County, Stewart County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2014, 4:56 PM EDT (20:56 UTC)
Expired
Jun 8, 2014, 5:30 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Chattahoochee County, GA, Stewart County, GA

The radar

The Maxwell AFB radar (KMXX), 99 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WUUS52 KFFC 082056
SVRFFC
GAC053-259-082130-
/O.NEW.KFFC.SV.W.0104.140608T2056Z-140608T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA
  NORTH CENTRAL STEWART COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 530 PM EDT

* AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  CUSSETA...MOVING SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JAMESTOWN/SOUTH FORT BENNING...CHRISTOPHER...MANTA AND RENFROE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3232 8489 3237 8482 3228 8465 3224 8466
      3216 8479
TIME...MOT...LOC 2057Z 315DEG 16KT 3231 8481

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:12 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 8, 3:12 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT SUN JUN 8 2014

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
IN THE WAKE OF THE SHORTWAVE THAT PUSHED THROUGH AND BROUGHT ALL THE
CONVECTION TO THE AREA OVERNIGHT AND EARLY THIS MORNING...WEAK
RIDGING HAS BUILT IN ALOFT AGAIN WITH SLIGHTLY DRIER DEWPOINTS
FILTERING IN ESPECIALLY ACROSS NORTH GEORGIA. THIS TREND WILL
CONTINUE WITH WEAK LAGGING FRONT PUSHING INTO THE AREA THIS
AFTERNOON AND EVENING. CONVECTION IS ONCE AGAIN SLOW TO FIRE THIS
AFTERNOON BUT EXPECT THAT IT WILL START PICKING UP SHORTLY...
ESPECIALLY ACROSS SOUTHERN AND WESTERN ZONES WHERE INSTABILITY IS
HIGHER AND INFLUENCE OF THE FRONT WILL BE FELT A LITTLE BETTER.
ANOTHER ROUND OF CONVECTION CURRENTLY FIRING ACROSS THE LOWER
MISSISSIPPI VALLEY SHOULD WEAKEN TONIGHT BUT THE REMNANTS WILL
LIKELY PUSH INTO NORTH GEORGIA LATE OVERNIGHT AND EARLY MONDAY...SO
HAVE INCREASED POPS ACROSS NORTHERN ZONES ACCORDINGLY. UPPER RIDGE
PUSHES A LITTLE FURTHER EAST PLACING THE SOUTHEAST AND TENNESSEE
VALLEY INTO SOUTHWEST FLOW ALOFT AHEAD OF ANOTHER...STRONGER...
SYSTEM DEVELOPING IN THE PLAINS MONDAY NIGHT.

LOWS TONIGHT ESPECIALLY IN NORTH GEORGIA...BEHIND THE FRONT BUT
AHEAD OF REMNANT CONVECTION THAT SHOULD PUSH IN CLOSER TO SUNRISE...
WILL BE QUITE A BIT COOLER THAN THE PAST FEW NIGHTS. THE REST OF THE
AREA SHOULD SEE SIMILAR TEMPS TO LAST NIGHT /THOUGH TEMPS DID GET
COOLER THAN FORECAST LAST NIGHT/...BUT GENERALLY FAIRLY CLOSE TO
SEASONAL AVERAGES EXCEPT AGAIN UP IN NORTHERN ZONES.

TDP

.LONG TERM /TUESDAY THROUGH SUNDAY/...

FOR NOW...WEDNESDAY LOOKS LIKE THE BEST DAY FOR CONVECTION AS A
STRONG SHORTWAVE MOVES ACROSS THE CWFA AHEAD OF AN APPROACHING
500MB TROUGH. ATMOS SHOULD BE SOMEWHAT UNSTABLE AT THE
SURFACE...SO THE COOLER TEMPERATURES ALOFT WILL HELP SUSTAIN
CONVECTION. HOWEVER...SINCE THE MODELS TYPICALLY HAVE TROUBLE
RESOLVING SHORTWAVE ENERGY THIS FAR OUT...THE TIMING WILL BE HARD
TO NAIL DOWN. HAVE RAISED POPS ACROSS THE ENTIRE CWFA TO LIKELY.

THE TROUGH BEGINS TO SHIFT OFFSHORE LATER THURSDAY INTO FRIDAY.
SYNOPTIC MODELS ARE PROGGING A LEE TROUGH TO DEVELOP ACROSS NE/E GA
FOR THE REMAINDER OF THE WEEK. THIS FEATURE COULD HELP TO
INITIATE/FOCUS PRECIP.

&&

AVIATION...
18Z UPDATE...
VFR THIS AFTERNOON WITH SCT-BKN CU 4-5KFT EXPECTED. ISOLATED TSRA
STILL POSSIBLE ESPECIALLY FOR SOUTHERN TAFS BUT REMOVED TEMPO FROM
NORTHERN TAFS...NOT ENOUGH CONFIDENCE. SHOULD BE MAINLY VFR
TONIGHT WITH ANOTHER ROUND OF TSRA ON MONDAY...POSSIBLY MORE NORTH
WITH INFLUENCE OFF UPPER SYSTEM. WINDS GENERALLY W THROUGH THE
PERIOD.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON OCCURRENCE OF CONVECTION...LOW ON IMPACTS TO ATL.
HIGH ON ALL OTHER ELEMENTS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  89  69  92 /  20  30  20  40
ATLANTA         70  87  71  88 /  20  30  20  40
BLAIRSVILLE     58  81  63  84 /  20  30  30  40
CARTERSVILLE    65  85  68  88 /  20  30  20  40
COLUMBUS        72  91  72  89 /  30  30  20  30
GAINESVILLE     67  85  69  88 /  20  30  20  40
MACON           70  92  70  92 /  30  30  10  30
ROME            65  85  68  87 /  20  40  30  40
PEACHTREE CITY  67  88  67  88 /  30  30  20  40
VIDALIA         72  92  74  94 /  40  30  10  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TDP
LONG TERM....NLISTEMAA
AVIATION...TDP
Hazardous weather outlook, Jun 8, 3:33 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT SUN JUN 8 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
333 PM EDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
GEORGIA THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BECOME
STRONG...PRODUCING GUSTY WINDS...HEAVY DOWNPOURS AND FREQUENT LIGHTNING
STRIKES. THERE IS ALSO SOME POTENTIAL FOR ISOLATED SEVERE
THUNDERSTORMS MAINLY SOUTH. ANY SEVERE THUNDERSTORM THAT DEVELOPS
WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS MONDAY AND TUESDAY. AN
APPROACHING UPPER LEVEL LOW PRESSURE TROUGH WILL HELP ENHANCE
THUNDERSTORM DEVELOPMENT ACROSS THE AREA WEDNESDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 8, 3:57 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT SUN JUN 8 2014

GAZ090>092-102>104-082030-
357 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER...
SUMTER...STEWART...SCHLEY...MARION AND CHATTAHOOCHEE COUNTIES UNTIL
430 PM EDT...

AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS OVER DOYLE AND OVER EASTERN CHATTAHOOCHEE
COUNTY...MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WEBSTER...SUMTER...STEWART...SCHLEY...MARION AND CHATTAHOOCHEE
COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE SEMINOLE...CHURCH HILL...DRANEVILLE...PUTNAM...
DOYLE...ZELLOBEE...BRANTLEY...BUENA VISTA...WALLS CROSSING...
CONCORD...ELLAVILLE AND MURRAYS CROSSROADS. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3237 8426 3217 8425 3216 8473 3238 8474
TIME...MOT...LOC 1957Z 266DEG 19KT 3227 8442
Local storm report, Jun 8, 4:11 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 AM     TORNADO          3 SSE ABBOTTSFORD       33.01N  85.16W
06/08/2014                   TROUP              GA   NWS STORM SURVEY

            BRIEF EF1 TORNADO WITH MAX WINDS OF 95 MPH AND MAX
            WIDTH OF 280 YARDS TOUCHED DOWN IN HERITAGE HILLS
            SUBDIVISION AND TRAVELED 1.8 MILES SOUTHEAST BEFORE
            LIFTING NEAR GA HWY 29. APPROX 50 LARGE TREES WERE
            SNAPPED OR UPROOTED...SEVERAL ON HOMES AND VEHICLES. ONE
            GREENHOUSE WAS BLOWN DOWN AND DESTROYED.

&&

EVENT NUMBER FFC1400682

SNELSON
Special weather statement, Jun 8, 4:29 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT SUN JUN 8 2014

GAZ102-082100-
429 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN STEWART COUNTY
UNTIL 500 PM EDT...

AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PROVIDENCE CANYON STATE PARK...MOVING EAST
AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
STEWART COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE SANFORD...PROVIDENCE CANYON STATE PARK...CHARLES...
WESTVILLE...LOUVALE AND LUMPKIN. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3221 8474 3199 8470 3198 8498 3211 8503
TIME...MOT...LOC 2029Z 257DEG 17KT 3207 8494
Special weather statement, Jun 8, 4:42 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT SUN JUN 8 2014

GAZ103-082115-
442 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER COUNTY
UNTIL 515 PM EDT...

AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WESTON...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEBSTER COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WESTON...LEVERETTS AND CENTERPOINT. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3192 8460 3195 8465 3202 8464 3202 8444
      3193 8444 3191 8446 3191 8458
TIME...MOT...LOC 2042Z 287DEG 12KT 3198 8461
Local storm report, Jun 8, 4:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 PM EDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND DMG     2 SSE FLORENCE MARINA S 32.07N  85.04W
06/08/2014                   STEWART            GA   911 CALL CENTER

            SEVERAL TREES WERE BLOWN DOWN ONTO STATE HIGHWAY 39 IN
            WESTERN STEWART COUNTY.

&&

EVENT NUMBER FFC1400683

RWILLIS
Special weather statement, Jun 8, 4:52 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT SUN JUN 8 2014

GAZ090-082115-
452 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CHATTAHOOCHEE
COUNTY UNTIL 515 PM EDT...

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CUSSETA...MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CHATTAHOOCHEE COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE FORT BENNING/LAWSON ARMY AIR FIELD...
JAMESTOWN/SOUTH FORT BENNING...CUSSETA...CHRISTOPHER AND MANTA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3222 8481 3223 8482 3223 8490 3225 8492
      3227 8490 3230 8495 3232 8500 3235 8501
      3239 8482 3232 8466 3223 8466 3223 8480
TIME...MOT...LOC 2052Z 314DEG 17KT 3232 8482

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 11:18 PM EDTSpecial Weather StatementFFCChattooga, Walker57 min
Jun 8, 12:07 AM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon, Haralson, Polk, Walker and 1 more38 min
Jun 8, 12:38 AM EDTSpecial Weather StatementFFCBartow, Carroll, Cobb, Douglas, Floyd, Gilmer and 7 more52 min
Jun 8, 1:22 AM EDTSpecial Weather StatementFFCBartow, Carroll, Cherokee, Clayton, Cobb, Coweta and 14 more53 min
Jun 8, 1:50 AM EDTSpecial Weather StatementFFCHarris, Troup40 min
Jun 8, 2:11 AM EDTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Forsyth, Fulton and 8 more49 min
Jun 8, 2:48 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart, Webster42 min
Jun 8, 3:00 AM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Lamar, Monroe, Morgan and 7 more45 min
Jun 8, 3:04 AM EDTSpecial Weather StatementFFCBanks, Hall, Towns, White41 min
Jun 8, 3:18 AM EDTSpecial Weather StatementFFCDooly, Schley, Sumter57 min
Jun 8, 3:25 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Monroe, Peach, Upson50 min
Jun 8, 4:01 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Macon, Peach, Sumter44 min
Jun 8, 4:17 AM EDTSpecial Weather StatementFFCBaldwin, Bleckley, Jones, Twiggs, Wilkinson43 min
Jun 8, 4:28 AM EDTSpecial Weather StatementFFCDodge, Pulaski, Wilcox47 min
Jun 8, 4:31 AM EDTSpecial Weather StatementFFCWilkes44 min
Jun 8, 4:59 AM EDTSpecial Weather StatementFFCDodge, Emanuel, Glascock, Jefferson, Johnson, Laurens and 6 more61 min
Jun 8, 5:22 AM EDTSpecial Weather StatementFFCWilkes38 min
Jun 8, 2:59 PM EDTSpecial Weather StatementFFCChattahoochee31 min
Jun 8, 3:29 PM EDTSpecial Weather StatementFFCChattahoochee31 min
Jun 8, 3:57 PM EDTSpecial Weather StatementFFCMarion, Schley33 min
Jun 8, 4:04 PM EDTSevere Thunderstorm WarningFFCStewart26 min
Jun 8, 4:29 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 8, 4:42 PM EDTSpecial Weather StatementFFCWebster33 min
Jun 8, 4:52 PM EDTSpecial Weather StatementFFCChattahoochee23 min
Jun 8, 5:28 PM EDTSpecial Weather StatementFFCChattahoochee47 min
Jun 8, 5:31 PM EDTSpecial Weather StatementFFCHeard29 min
Jun 8, 5:49 PM EDTSpecial Weather StatementFFCTreutlen26 min
Jun 8, 5:52 PM EDTSpecial Weather StatementFFCHarris38 min
Jun 8, 6:08 PM EDTSpecial Weather StatementFFCTroup37 min
Jun 8, 6:18 PM EDTSpecial Weather StatementFFCCrisp, Wilcox27 min
Jun 8, 6:27 PM EDTSpecial Weather StatementFFCMuscogee33 min
Jun 8, 6:39 PM EDTSpecial Weather StatementFFCPeach36 min
Jun 8, 6:50 PM EDTSpecial Weather StatementFFCBaldwin, Jones, Monroe25 min
Jun 8, 7:24 PM EDTSpecial Weather StatementFFCWilcox36 min
Jun 8, 7:31 PM EDTSpecial Weather StatementFFCTaylor29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.